×

Found 302 Documents (Results 1–100)

100
MathJax

Narrow operators on function spaces and vector lattices. (English) Zbl 1258.47002

de Gruyter Studies in Mathematics 45. Berlin: de Gruyter (ISBN 978-3-11-026303-9/hbk; 978-3-11-026334-3/ebook). xiii, 319 p. (2013).
PDF BibTeX XML Cite

Narrow operators (a survey). (English) Zbl 1244.47020

Hudzik, Henryk (ed.) et al., Function spaces IX. Proceedings of the 9th international conference, Kraków, Poland, July 6–11, 2009. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-11-9/pbk). Banach Center Publications 92, 299-326 (2011).
PDF BibTeX XML Cite
Full Text: DOI

On complemented subspaces of \(E^{l_2}_0(a)\times E^{l_2}_\infty(b)\). (English) Zbl 1192.46005

Begehr, H. G. W. (ed.) et al., Further progress in analysis. Proceedings of the 6th international ISAAC congress, Ankara, Turkey, August 13–18, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-283-732-5/hbk). 794-797 (2009).
MSC:  46A45
PDF BibTeX XML Cite

Completely 1-complemented subspaces of the Schatten spaces \(S^p\). (English) Zbl 1147.47017

Bozejko, Marek (ed.) et al., Noncommutative harmonic analysis with applications to probability. Papers presented at the 9th workshop, Bȩdlewo, Poland, September 29–October 10, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 78, 275-278 (2008).
MSC:  47B10 47B49 46L51
PDF BibTeX XML Cite

Remarks on the existence of unconditional bases for weighted countably-Hilbert spaces and their complemented subspaces. (Russian, English) Zbl 0986.46002

Sib. Mat. Zh. 42, No. 6, 1300-1313 (2001); translation in Sib. Math. J. 42, No. 6, 1082-1092 (2001).
PDF BibTeX XML Cite
Full Text: EuDML

Uniqueness of projection with norm one in perfect Banach function spaces. (English) Zbl 0961.46017

Hudzik, Henryk (ed.) et al., Function spaces. Proceedings of the 5th international conference, Poznań, Poland, August 28-September 3, 1998. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 213, 427-429 (2000).
MSC:  46E30 46B25
PDF BibTeX XML Cite

The existence of bases in complemented nuclear subspaces of infinite type power series spaces. (English. Russian original) Zbl 0972.46005

Funct. Anal. Appl. 34, No. 2, 146-147 (2000); translation from Funkts. Anal. Prilozh. 34, No. 2, 81-83 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software